フォロー
Yoshinori Gongyo
Yoshinori Gongyo
Associate Professor of the Graduate School of Mathematical Sciences, the University of Tokyo
確認したメール アドレス: ms.u-tokyo.ac.jp - ホームページ
タイトル
引用先
引用先
On canonical bundle formulas and subadjunctions
O Fujino, Y Gongyo
Michigan Mathematical Journal 61 (2), 255-264, 2012
1052012
Log pluricanonical representations and the abundance conjecture
O Fujino, Y Gongyo
Compositio Mathematica 150 (4), 593-620, 2014
692014
Characterization of varieties of Fano type via singularities of Cox rings
Y Gongyo, S Okawa, A Sannai, S Takagi
arXiv preprint arXiv:1201.1133, 2012
652012
On the moduli b-divisors of lc-trivial fibrations
O Fujino, Y Gongyo
Annales de l'Institut Fourier 64 (4), 1721-1735, 2014
602014
Abundance theorem for numerically trivial log canonical divisors of semi-log canonical pairs
Y Gongyo
arXiv preprint arXiv:1005.2796, 2010
522010
Reduction maps and minimal model theory
Y Gongyo, B Lehmann
Compositio Mathematica 149 (2), 295-308, 2013
512013
Rational points on log Fano threefolds over a finite field
Y Gongyo, Y Nakamura, H Tanaka
Journal of the European Mathematical Society 21 (12), 3759-3795, 2019
442019
On images of weak Fano manifolds
O Fujino, Y Gongyo
Mathematische Zeitschrift 270, 531-544, 2012
442012
On the minimal model theory for dlt pairs of numerical log Kodaira dimension zero
Y Gongyo
arXiv preprint arXiv:1101.1394, 2011
372011
On rational connectedness of globally F-regular threefolds
Y Gongyo, Z Li, Z Patakfalvi, K Schwede, H Tanaka, R Zong
Advances in Mathematics 280, 47-78, 2015
332015
Versions of injectivity and extension theorems
Y Gongyo, SI Matsumura
Annales Scientifiques de l'Ecole Normale Superieure 50 (2), 479-502, 2017
312017
On the anti-canonical ring and varieties of Fano type
P Cascini, Y Gongyo
arXiv preprint arXiv:1306.4689, 2013
212013
On weak Fano varieties with log canonical singularities
Y Gongyo
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (665 …, 2012
202012
Remarks on the non-vanishing conjecture
Y Gongyo
Algebraic geometry in east Asia—Taipei, 107-116, 2011
182011
Uniform bounds for strongly 𝐹-regular surfaces
P Cascini, Y Gongyo, K Schwede
Transactions of the American Mathematical Society 368 (8), 5547-5563, 2016
142016
Surfaces of globally F-regular and F-split type
Y Gongyo, S Takagi
Mathematische Annalen 364 (3), 841-855, 2016
142016
On images of weak Fano manifolds II
O Fujino, Y Gongyo
Algebraic and Complex Geometry: In Honour of Klaus Hulek's 60th Birthday …, 2014
142014
Remarks on log Calabi-Yau structure of varieties admitting polarized endomorphisms
A Broustet, Y Gongyo
Taiwanese Journal of Mathematics 21 (3), 569-582, 2017
132017
Nef anti-canonical divisors and rationally connected fibrations
S Ejiri, Y Gongyo
Compositio Mathematica 155 (7), 1444-1456, 2019
122019
On log canonical rings
O Fujino, Y Gongyo
Higher dimensional algebraic geometry—in honour of Professor Yujiro …, 2013
112013
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20